# SDR NWAA092235502

- Difficulty date: June 18, 2009
- Submitted: June 19, 2009
- Operation: Air carrier
- Aircraft: N502US
- Make and model: Boeing 757251
- Aircraft serial: 23191
- Aircraft time: 77,458 hours, 31,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Defective
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING AN OVERNIGHT LINE CHECK, THE EMERGENCY LIGHT AT DOOR 4L WAS FOUND TO BE INOPERATIVE.  MAINTENANCE FOUND THE ASSOCIATED POWER SUPPLY (M737) TO BE DEFECTIVE AND REPLACED IT.  SYSTEM OPERATION WAS GOOD AFTER THE POWER SUPPLY WAS REPLACED.
